Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the complex form of the Poincaré lemma
HTML articles powered by AMS MathViewer

by H. K. Nickerson PDF
Proc. Amer. Math. Soc. 9 (1958), 183-188 Request permission
References
  • Pierre Dolbeault, Sur la cohomologie des variétés analytiques complexes, C. R. Acad. Sci. Paris 236 (1953), 175–177 (French). MR 52771
  • A. Newlander and L. Nirenberg, Complex analytic coordinates in almost complex manifolds, Ann. of Math. (2) 65 (1957), 391–404. MR 88770, DOI 10.2307/1970051
  • D. C. Spencer, Potential theory and almost-complex manifolds, Lectures on functions of a complex variable, University of Michigan Press, Ann Arbor, Mich., 1955, pp. 15–43. MR 0090091
  • J.-P. Serre, Seminaire Henri Cartan E.N. S., 1953-1954, Espose XVIII.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.00
  • Retrieve articles in all journals with MSC: 32.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 9 (1958), 183-188
  • MSC: Primary 32.00
  • DOI: https://doi.org/10.1090/S0002-9939-1958-0095975-2
  • MathSciNet review: 0095975